# SDR AALA202111150149

- Difficulty date: November 11, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N668AW
- Make and model: Airbus A320-232
- Aircraft serial: 1764
- Aircraft time: 64,248 hours, 25,491 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 766219
- Condition: Faulty
- Location: Zone 400 - Nac/P
- Part time: 68,532 hours, 31,235 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ELECTRIC GENERATOR 1 FAULT ECAM ON TAKE OFF. REJECTED TAKE OFF. RETURNED TO GATE. **SUPPLEMENTAL REPORT FOR AALA202111120149: REPLACED ENGINE 1 INTEGRATED DRIVE GENERATOR PER AMM 24-21-51.** (CLOSED)
